On conditions for the discreteness of the spectrum for a general pseudo-differential operator
Differencialʹnye uravneniâ, Tome 33 (1997) no. 1, pp. 133-135
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_1_a19,
author = {S. R. Umarov and \`E. M. Saidamatov},
title = {On conditions for the discreteness of the spectrum for a general pseudo-differential operator},
journal = {Differencialʹnye uravneni\^a},
pages = {133--135},
year = {1997},
volume = {33},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_1_a19/}
}
TY - JOUR AU - S. R. Umarov AU - È. M. Saidamatov TI - On conditions for the discreteness of the spectrum for a general pseudo-differential operator JO - Differencialʹnye uravneniâ PY - 1997 SP - 133 EP - 135 VL - 33 IS - 1 UR - http://geodesic.mathdoc.fr/item/DE_1997_33_1_a19/ LA - ru ID - DE_1997_33_1_a19 ER -
S. R. Umarov; È. M. Saidamatov. On conditions for the discreteness of the spectrum for a general pseudo-differential operator. Differencialʹnye uravneniâ, Tome 33 (1997) no. 1, pp. 133-135. http://geodesic.mathdoc.fr/item/DE_1997_33_1_a19/